A Generalisation of Cerone's Identity and Applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2007) A Generalisation of Cerone's Identity and Applications. Tamsui Oxford University Journal of Mathematical Sciences, 23 (1). pp. 79-90. ISSN 1561-8307


An identity due to P. Cerone for the Cebysev functional is extended for Stieltjes integrals. A sharp inequality and its application in approximating Stieltjes integrals are also given.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3249
Official URL http://www.au.edu.tw/ox_view/edu/tojms/j_paper/Ful...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 9399 Other Education and Training
Keywords ResPubID14256, integral inequalities, Stieltjes integrals
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login